# SDR SWAA2024060685757

- Difficulty date: May 14, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 19,583 hours, 10,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500h S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500H STR26L FWD FACE FWD CARGO COMPARTMENT 2024-318189<[01] REPLACED ANGLE - CLIP LOCATED BS500H STR26L FWD FACE FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0 AND DWG 143A7505 SHEET 175 REV -.;[02] CORRECTED STEP 1. REPLACED ANGLE - CLIP LOCATED BS500H STR26L FWD FACE FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0 AND DWG 143A7505 SHEET 175 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] STEP 2 COMPLETED  TASK CARD COMPLETED
